# SDR 2000ZZZX348

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57501981
- Condition: Cracked
- Location: Bs 960-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  LT LONGERON 24 CRACKED BETWEEN STA 960 AND STA 980 IN LT WHEELWELL.  REPAIRED CRACK IAW FINE LINES EA NR G5313-12:00, SEMAN EO NR 990089 AND BOEING MESSAGE M-7200-99-06994.
